MathSciNet Relay Station
MathSciNet bibliographic data
MR2769156 (2012b:35378) 35R35 (35B65 35Q35 92C15 92C50)
Zhou, Fujun; Wu, Junde Regularity of solutions to a free boundary problem modeling tumor growth by Stokes equation. J. Math. Anal. Appl. 377 (2011), no. 2, 540–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement